# SDR SWAA2015022436851

- Difficulty date: February 17, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 22,908 hours, 17,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR EMER LIGHT INOPERATIVE.  REPAIRED LIGHT IAW MM.
